ouch

That itchy bumpy rash around the Remodulin infusion site on my left thigh wasn’t getting better, so on Friday morning I started a new infusion site on my other leg. The rash still wasn’t better on Saturday and I was worried that it might be an infection so I went to Urgent Care where a nice doctor set my mind at ease. He said it’s “Post-Injection inflammatory Reaction” [EDIT: this turned out to be an incorrect diagnosis. See following post.] and prescribed an antibiotic ointment to soothe the itching. He took a swab just to be sure it’s not an infection, but he didn’t seem concerned at all. So that’s good.

I expect it started up because I’ve been using the same 4″ area on my left thigh for Remodulin infusions since May. I discovered that the pain of a new infusion site is MUCH less when you start the new site about an inch away from the old site… which is why I kept to that same area all this time.

The new infusion site on my right thigh hurts like HELL. All swollen and hot and red and extremely painful. I can hardly walk. It’s awful. But I know from experience that it won’t last more than a couple weeks and will become more tolerable within a few days.

So — I’m just icing it and trying not to move more than I have to. Ouch ouch ouch ouch ouch.

Category: Blog One comment »

One Response to “ouch”

  1. Ente de ficción

    You’re such a wonderful woman.
    Thank you for making this world a better place.
    :)


Leave a Reply



Back to top